MathSciNet Relay Station
MathSciNet bibliographic data
MR906528 11D41
Voorhoeve, M.; Győry, K.; Tijdeman, R. Correction to: "On the Diophantine equation $1\sp k+2\sp k+\cdots+x\sp k+R(x)=y\sp z$'' [Acta Math. 143 (1979), no. 1-2, 1–8, MR0523394]. Acta Math. 159 (1987), no. 1-2, 151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement